New numerical radius inequalities for products of Hilbert space operators

Authors

MSC:

47A12, 47A30, 47A63

DOI:

https://doi.org/10.56754/0719-0646.2803.565

Keywords:

Bounded linear operator, Hilbert space, norm inequality, numerical radius

Abstract

In this paper, we prove some inequalities of the operator norm and the numerical radius for Hilbert spaces operators. Among other inequalities, it is shown that if \(A, B \in \mathcal{B}(\mathcal{H})\) and \(\mathrm{Re}(A) > 0\), then

\(\displaystyle \omega(BA) \leq \left(\frac{\omega(B)+\|B\|}{2}+D_{B}\right)\omega(A) \leq \frac{7}{2}\omega(A)\omega(B),\)

where \(D_{B}=\inf_{\lambda\in\mathbb{C}}\|B-\lambda I\|\). Moreover, we prove that if \(A, B \in \mathcal{B}(\mathcal{H})\) and \(A > 0\), then

\(\displaystyle \omega(AB+BA) \leq \frac{3\|A\|-\min_{\lambda\in\sigma(A)}\lambda}{2}\,\omega(B) < \frac{3}{2}\|A\|\omega(B).\)

  • References

    [1] A. Abu-Omar and F. Kittaneh, “Numerical radius inequalities for products of Hilbert space operators,” J. Oper. Theory, vol. 72, no. 2, pp. 521–527, 2014, doi: 10.7900/jot.2013jun12.1990.

    [2] A. B. Bajmaeh and M. E. Omidvar, “Improved inequalities for the extension of Euclidean numerical radius,” Filomat, vol. 33, no. 14, pp. 4519–4524, 2019, doi: 10.2298/FIL1914519B.

    [3] T. Bottazzi and C. Conde, “Generalized Buzano inequality,” Filomat, vol. 37, no. 27, pp. 9377–9390, 2023, doi: 10.2298/FIL2327377B.

    [4] M. L. Buzano, “Generalizzazione della diseguaglianza di Cauchy-Schwarz,” Rend. Sem. Mat. Univ. Politech. Torino, vol. 31, pp. 405–409, 1974.

    [5] S. S. Dragomir, “Reverse inequalities for the numerical radius of linear operators in Hilbert spaces,” Bull. Aust. Math. Soc., vol. 73, no. 2, pp. 255–262, 2006, doi: 10.1017/S0004972700038831.

    [6] S. S. Dragomir, “Some inequalities for the norm and the numerical radius of linear operators in Hilbert spaces,” Tamkang J. Math., vol. 39, no. 1, pp. 1–7, 2008.

    [7] S. S. Dragomir, “Some inequalities for commutators of bounded linear operators in a Hilbert space,” Filomat, vol. 25, no. 2, pp. 151–162, 2011, doi: 10.2298/FIL1102151D.

    [8] C.-K. Fong and J. A. R. Holbrook, “Unitarily invariant operator norms,” Can. J. Math., vol. 35, pp. 274–299, 1983, doi: 10.4153/CJM-1983-015-3.

    [9] J. A. R. Holbrook, “Multiplicative properties of the numerical radius in operator theory,” J. Reine Angew. Math., vol. 237, pp. 166–174, 1969, doi: 10.1515/crll.1969.237.16.

    [10] M. S. Hosseini and B. Moosavi, “Some numerical radius inequalities for products of Hilbert space operators,” Filomat, vol. 33, no. 7, pp. 2089–2093, 2019, doi: 10.2298/FIL1907089H.

    [11] E. Jaafari, M. S. Asgari, M. S. Hosseini, and B. Moosavi, “On the Jensen’s inequality and its variants,” AIMS Math., vol. 5, no. 2, pp. 1177–1185, 2020, doi: 10.3934/math.2020081.

    [12] F. Kittaneh and A. Zamani, “A refinement of A-Buzano inequality and applications to A-numerical radius inequalities,” Linear Algebra Appl., vol. 697, pp. 32–48, 2024, doi: 10.1016/j.laa.2023.02.020.

    [13] M. Mehrazin, M. Amyari, and A. Zamani, “Numerical radius parallelism of Hilbert space operators,” Bull. Iran. Math. Soc., vol. 46, no. 3, pp. 821–829, 2020, doi: 10.1007/s41980-019-00295-3.

    [14] B. Moosavi and M. Shah Hosseini, “New lower bound for numerical radius for off-diagonal 2 × 2 matrices,” J. Linear Topol. Algebra., vol. 13, no. 1, pp. 13–18, 2024, doi: 10.71483/jlta.2024.1080983.

    [15] B. Moosavi and M. S. Hosseini, “Some norm inequalities for accretive Hilbert space operators,” Cubo, vol. 26, no. 2, pp. 327–340, 2024, doi: 10.56754/0719-0646.2602.327.

    [16] B. Moosavi and M. Shah Hosseini, “Norm and numerical radius inequalities for Hilbert space operators,” J. Anal., vol. 31, no. 2, pp. 1393–1400, 2023, doi: 10.1007/s41478-022-00521-y.

    [17] M. Sababheh, H. R. Moradi, and Z. Heydarbeygi, “Buzano, Kreĭn and Cauchy-Schwarz inequalities,” Oper. Matrices, vol. 16, no. 1, pp. 239–250, 2022, doi: 10.7153/oam-2022-16-19.

    [18] M. Shah Hosseini, M. E. Omidvar, B. Moosavi, and H. R. Moradi, “Some inequalities for the numerical radius for Hilbert C*-modules space operators,” Georgian Math. J., vol. 28, no. 2, pp. 255–260, 2021, doi: 10.1515/gmj-2019-2053.

    [19] J. G. Stampfli, “The norm of a derivation,” Pac. J. Math., vol. 33, pp. 737–747, 1970, doi: 10.2140/pjm.1970.33.737.

    [20] T. Yamazaki, “On upper and lower bounds of the numerical radius and an equality condition,” Stud. Math., vol. 178, no. 1, pp. 83–89, 2007, doi: 10.4064/sm178-1-5.

    [21] A. Zamani, “Some lower bounds for the numerical radius of Hilbert space operators,” Adv. Oper. Theory, vol. 2, no. 2, pp. 98–107, 2017, doi: 10.22034/aot.1612-1076.

    [22] A. Zamani, “A-numerical radius inequalities for semi-Hilbertian space operators,” Linear Algebra Appl., vol. 578, pp. 159–183, 2019, doi: 10.1016/j.laa.2019.05.012.

  • Downloads

    Download data is not yet available.

Downloads

Published

2026-09-30

How to Cite

[1]
M. Shah Hosseini and B. Moosavi, “New numerical radius inequalities for products of Hilbert space operators”, CUBO, vol. 28, no. 3, pp. 565–575, Sep. 2026.

Issue

Section

Articles